# SDR SIMA9700531

- Difficulty date: February 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 270
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ICT - FLT 3806 - PASSENGER DOOR CANNON PLUG WIRES PULLED OUT OF CANNON PLUG MAKES DOOR WARNING SYSTEM AND EMERGENCY LIGHT INOP.  STOWED WIRES FOR MX.  FERRY FLT TO DFW FOR REPAIRS INSTALLED NEWS PINS ON WIRES FOR PASSENGER ENTRANCE CANNON PLUG IAW ATR AMM.  EMERGENCY LIGHTS AND DOOR WARNING OPS CHECK GOOD.  (M)  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
